Antibiotics while depo shot

Common Questions and Answers about Antibiotics while depo shot

antibiotics

i recently have been on antibiotics (amoxicillan) and i have had just one depo shot so far in september. is there any chance of pregnancy while on depo shot and antibiotics? i asked my doc and she said no, but then my pharmacist said yes! so which is it? again, i have only had one shot so far and my next isnt due until december 15th. i waited 3 weeks before i had unprotected sex after the first shot.
i recently have been on antibiotics (amoxicillan) and i have had just one depo shot so far in september. is there any chance of pregnancy while on depo shot and antibiotics? i asked my doc and she said no, but then my pharmacist said yes! so which is it? again, i have only had one shot so far and my next isnt due until december 15th. i waited 3 weeks before i had unprotected sex after the first shot.
Does antibiotics lessen the effect of depo? What are the chances of getting pregnant while on antibiotics and taking depo?
Hi. I was on the depo shot for two years I just recently stopped taking it about 4 months ago. I have had my period for a little over a month. I also, feel like I have to pee but when I go nothing comes. Should I be concerned? Should this be normal a month long period? I also gained 50 pounds.
I got pregnant while being on the depo. The depo has a habbit of bringing down your HGC levels in blood and urine. I was told this by my specialist who found the baby inside me since I kept having negative HPT's and Blood work and I was still expierencing prengnacy symthoms and I was feeling movement in my stomach they did an ultrasound and found the baby. Many people believe it or not do get pregnant on the depo shot.
Should i be concerned if i was on antibiotics about 3 weeks ago and am using depo shot as a form of birth control and had unprotected sex?
My lmp was 10/01 I got the depo shot on 10/18 but was also taking antibiotics after a wisdom teeth extraction. Has anyone else known or experienced a pregnancy while on the depo shot? Is it possible for me to be pregnant right now?
I had my first depo shot in October 2010. I'm due for another in January 2011. I noticed I've been gaining weight. But I also have odd cravings for things I wouldn't normally crave, feel sick to my stomach, and I'm more tired than usual. Is it possible I could be pregnant? Are there any medications that reduce effectiveness of the depo shot? I'm also in the process of weaning myself off of Cymbalta. Maybe it's withdrawal symptoms from that?
I have experienced a living nightmare from Depo Prover for the past three years. After I got the Depo shot I went home and researched on the web about the drug. I cried for three hours in fear that that could happen to me. What happened was worse. Five days after the shot a menstrual cycle started that would not cease. It wasn't a normal cycle. I was hemhorraging profusely with multiple massive clots. I have been a patient at a leading medical institution ever since.
I just started taking, but I am hearing stories that it is dangerous. I am thinking about going on to the patch hopfully that will work. Just i was wondering what all the problems everyone had.
It's not unusual to have break through bleeding while on the depo shot, but if you are concerned, you can take a home pregnancy test 2 weeks after having sex.
Unlike the pill that is not affective while on an antobiotic...the depo shot doesn't leave your system untill you have missed a shot. But if you ever feel you could be pregnant...take a test. You are only 100% protected if you don't have sex.
My girlfriend started using the depo-provera shot about a month ago. We abstained from sex for a week after the injection just to be safe. Two weeks after the injection we had to make a visit to her family practice doctor because we had a hunch that she had a bladder infection. We were right. The doctor prescribed her to take 250 mg of Ciprofloxacin twice daily and of course Phenazopyridine for the pain.
I BEGAN TAKING THE DEPO SHOT AND I GAINED THAT WEIGHT BACK PLUS SOME. NOW I CANT GET IT OFF FOR ANYTHING. IT HAS TAKEN A TOLL ON MY LIFE. IM SO DEPRESSED AND I DREAM ABOUT LOSING WEIGHT. CAN ANYONE TELL ME WHERE TO GET THE B12 SHOT IN NORFOLK,VA OR SOMEWHERE AROUND THERE.
sounds like after to got my 3rd injection of the depo shot... which i got in feb and i still feel like crap.........
I have not been spotting at all while on the shot. I was on an antibiotic for 5 days. my boyfriend and i had unprotected sex a week and 2 days ago which was when i was on the medicine. 2 days ago i starting spotting a brownish white color but it only shows up when i wipe and is also light colored. Is there a possibility i could be pregnant?
I just got the depo shot in march of 2010 now it is time for me to get my next shot I wonder if I should. I have not seen my period sense the time of getting my first shot. I had the same experience feeling pregnant but when I took the prego test it say negative so I guess it is the birth control. It does make your body think it is pregnant! And to be honest I hate being pregnant it feels miserable that's why Im skeptical about what to do with this DEPO.
in case you dont know what that is, it means bone density and I loss 14% of my bone mass because of the Depo shot. So please whatever you do, and if you decide you are not ready for a baby, do not go back on the shot.. do a pill or something like that instead. I have the same problems now as an elderly person and have to be carefl about my bones, which scares me because in the next two years or so i want to try for a baby and worry about my fragil bones while carrying.
I wasn't planning on using any birth control after I had Lily, we were just gonna go with natural family planning. Well at my doc appt today he suggested the depo provera shot may help with milk production since I'm having an issue with it due to anemia. I went ahead and got the shot becuase I figured it was worth trying to see if it WILL help AND with the anemia problems right now it's probably best that I elminate as much risk of pregnancy as possible for awhile.
(This could be because sometimes a woman may miss a pill, or be late for getting her shot, while she is taking antibiotics; missing the pill or shot is what could lower the effectiveness of her birth control method in this case.) Among hormonal birth control users (including Depo users), there do not appear to be significantly more pregnancies among those taking antibiotics.
Was on the pill,switched to Depo...had neumonia and doc put me on some strong antibiotics which I finished. A few weeks later I got and bladder infection and had to go to the loo frequently. That passed and the weeing didnt really stop..plus had this heavyness in my tummy constently. Have a daugter of 8 and had 3 miscarages prior. Putting on some weight,but I know depo does this.
It was ruining my sex life, so I made the choice to get back on Depo. I think I started Depo again in April 2008. As soon as I got the shot, I was happier. No periods almost immediately and absolutely not spotting. My sex life got back to normal. However, I gradually started gaining weight (which never happened the first time). I was probably around 120lbs when starting my second bout of Depo in April, and am now 130lbs. On my petite frame, this all went to my stomach and thighs. I feel gross.
I had my first depo shot around the second week of June. I had my period for about a solid week and a half after my shot. Now I spot every once and a while. About 3 weeks to a month after getting the shot, I noticed some swollen nodes in the right side of my groin. I went to the doctor and he didn't seem too worried and put me on antibiotics. They did not help. Now I've notices two in my neck one on the right above my collar bone and one towards the back of my neck.
i want any advioc on women that have been on the depo shot, i am curios us to know how many women get pregnant when they are one the shot. cuz am on the shot and i want to know what the lilkey chances are of me getting pregnant. hope to hear from any lovley ladys soon!
So Im 16 and on the depo shot but have been taking antibiotics, and i have had sex and I think im pregnant. Its been almost a week. Any help?
I had the depo shot on september 3rd. I didn't realize that I was at my prime for fertility on the 5th of september. While he pulled out I know that there is pre-ejaculation. I have been sick to my stomach for 5 days now. Is there a chance that I may be pregnant?
My questions are how slim of a chance would it be to get pregnant while still on the depo and how long after could it take for me to get pregnant. Advice is much needed.
And this whole time being on the depo i have not bled except for the first two weeks, And all those symptoms well i was confused whether it could be the shot or what, i stopped taking the antibiotics for awhile now, and im supposed to go back for a new depo shot october 30th since mine is almost done with. can anybody help me with my concerns...
hey everyone, i have a question i just switched from the depo shot to the pill. i received the shot the day after i had my daughter april 1 2013, and three months later i switched to the pill. i took the pill on a tuesday three or four days before i had too. so that i wouldnt have a break in birth control. im on the placebo part of the pack i actually have four days left and haven't received my period. meaning i have four days til i take a new pack. im a tuesday start, if that makes sense.
MedHelp Health Answers